# SDR QXEA2021102100483

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 2387
- Aircraft time: 16,885 hours, 18,387 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

2 UNSUCCESSFUL APU STARTS. ON SECOND ATTEMPT, STRONG ODOR OF JET FUEL IN CABIN. PLACED APU ON MEL.
